# SDR DL76L961904

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PARAMETERS SHIFTED.  REPLACED NR 1 ENGINE.
